Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 48, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Sep 11, 2013, 4:25 PM EDT for Westmoreland County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2013, 4:25 PM EDT (20:25 UTC)
- Expired
- Sep 11, 2013, 6:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2762 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
351
WGUS51 KPBZ 112025
FFWPBZ
PAC129-112230-
/O.NEW.KPBZ.FF.W.0048.130911T2025Z-130911T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
425 PM EDT WED SEP 11 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR
ESTIMATES THAT UP TO 1.50 INCHES OF RAIN HAS ALREADY FALLEN ACROSS A
PORTION OF THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL STREAMS...URBAN AREAS...HIGHWAYS...STREETS...UNDERPASSES AND
OTHER LOW-LYING AREAS.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4046 7937 4041 7960 4042 7969 4059 7963
4058 7957 4056 7956 4053 7950 4054 7946
4048 7945 4049 7943 4046 7939 4048 7937
4047 7936
$$2 follow-up statements
556
WGUS71 KPBZ 112054
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
454 PM EDT WED SEP 11 2013
PAC129-112230-
/O.CON.KPBZ.FF.W.0048.000000T0000Z-130911T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTMORELAND PA-
454 PM EDT WED SEP 11 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
WESTMORELAND COUNTY...
AT 451 PM EDT...RADAR INDICATED THAT HEAVY RAIN HAD ENDED OVER NORTH
CENTRAL WESTMORELAND COUNTY. HOWEVER...RUNOFF FROM A RADAR
ESTIMATED 1 TO 1.5 INCHES OF RAIN WILL CONTINUE TO SWELL SMALL
STREAMS AND FLOOD LOW LYING SPOTS ON ROADS.
DO NOT DRIVE PAST BARRIORS OR INTO AREAS WHERE WATER FLOWS ACROSS
THE ROAD.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4046 7937 4041 7960 4042 7969 4059 7963
4058 7957 4056 7956 4053 7950 4054 7946
4048 7945 4049 7943 4046 7939 4048 7937
4047 7936
$$
15194
WGUS71 KPBZ 112125
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
525 PM EDT WED SEP 11 2013
PAC129-112135-
/O.CAN.KPBZ.FF.W.0048.000000T0000Z-130911T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTMORELAND PA-
525 PM EDT WED SEP 11 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTMORELAND
COUNTY...
RAIN HAS MOVED OUT OF THE WARNED AREA...AND NO FLASH FLOODING HAS
BEEN REPORTED...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
&&
LAT...LON 4046 7937 4041 7960 4042 7969 4059 7963
4058 7957 4056 7956 4053 7950 4054 7946
4048 7945 4049 7943 4046 7939 4048 7937
4047 7936
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 2:19 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 11, 2:19 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 219 PM EDT WED SEP 11 2013 .SYNOPSIS... A STRONG COLD FRONT CROSSES THURSDAY WITH DRASTICALLY COLDER AIR IN ITS WAKE. TEMPERATURES WILL BE NEARLY 10 TO 15 DEGREES BELOW NORMAL FRIDAY AND SATURDAY. A COLD FRONT WITH LITTLE IF ANY PRECIPITATION PASSES SUNDAY NIGHT INTO MONDAY. && .NEAR TERM /THROUGH THURSDAY/... MUTLI CELL STORMS REMAIN CONFINED TO HIGHER TERRAIN E OF PIT CLOSER TO STRENGTHENING ALBEIT WEAK MID LVL POCKET OF ENERGY THAT EXTENDS INTO CNTRL PA. LATEST HI-RES CONVECTIVE ALLOWING MDLS DO NOT LEND SUPPORT TO A WIDESPREAD SEVERE WEATHER EVENT RATHER PULSE STORMS. AS MENTIONED IN PREVIOUS DISCUSSION/S...AMOUNT OF BUOYANCY IN ATMS ALLOWS STORM TO BECOME TALL QUICKLY...BUT WITH LACK OF SHEAR DO NOT EXPECT MUCH ORGANIZATION AND A LONG LIFE CYCLE GIVEN UPDRAFT STRUCTURE. DOWNPOURS AND LOCALIZED FLOODING IS A CONCERN WITH PWATS PUSHING 2.0 INCHES WHICH RESIDES IN THE 99TH PERCENTILE FOR THIS TIME OF YEAR. RAINFALL RATES APPROACHING AN INCH PER HOUR WILL BE THE NORM. THANKFULLY STORMS ARE MOVING AT A DECENT CLIP AND NO TRAINING HAS SETUP. EXPECT ACTIVITY TO DIE SHORTLY AFTER SUNSET AND QUIET WEATHER TO LAST MUCH OF THE OVERNIGHT HOURS UNTIL THE COLD FRONT ARRIVES. VERY LITTLE CHANGES TO THE GRIDDED DATASET THURSDAY SAVE FOR TIGHTENING UP AND INCREASING POPS AS EVERY LOCATION WILL SEE MEASURABLE RAINFALL. FROPA TIMING IS THE FIRST PART OF THE DAY FOR THE NWRN 1/2 OF THE AREA. DUE TO THE AMOUNT OF CLOUDS...LACK OF STRONG H2 DYNAMICS...AND WEAK MID LEVEL LAPSE RATES NOT EXPECTING SEVERE WEATHER. THIS IS EVEN THE CASE OVER NRN WV AND THE LAURELS WHERE THE COLD FRONT WON/T PASS UNTIL AFTERNOON. TEMPERATURES WERE A BLEND OF NAM12BC AND MOSGUIDE BC. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... BAROCLINIC ZONE WILL BE TRUDGING THROUGH THE SERN PART OF THE FCST AREA AT THE START WITH QPF CONFINED TO SWRN PA INTO THE MTNS OF NRN WV AND WRN MD. MID LVL TROF AXIS OF -2 STANDARD DEVIATIONS BELOW NORMAL DROPS SE OVER THE NERN CONUS. THIS WILL YIELD SCT SHOWERS MAINLY DOWN WIND OF LAKE ERIE /ALONG AND E OF I-79/. COLD ADVECTION IN THE COLUMN YIELDS LITTLE TEMP RISE DURING THE DAY FRIDAY. RIDGES WILL LIKELY EXPERIENCE STEADY TEMPS UNDER NRLY FLOW THRU 7KFT. IT WILL BE NOTICEABLY COOLER WITH HIGHS STRUGGLING TO REACH THE LOWER 60S. CLOSER TO LAKE ERIE...THE MERCURY ONLY WILL MAKE IT INTO THE UPR 50S GIVING A FALL LIKE FEEL FRIDAY. H5 S/W TROUGH CONTINUES TO DROP DISTURBANCES DOWN IN NRLY FLOW SO CLOUDS WON/T FADE WITH THE LOSS OF DAYLIGHT BUT WILL WAIT UNTIL THE PREDAWN HOURS SAT AS HEIGHTS BUILD FROM THE W. && .LONG TERM /SATURDAY THROUGH TUESDAY/... HIGH PRESSURE AND ANTICYCLONIC FLOW SCOURS OUT ANY LEFT OVER LOW LEVEL MOISTURE SATURDAY MRNG. EXPECT A FAIRLY EXTENSIVE CU FIELD SAT AFTN UNDER THE POCKET OF COLDER AIR ALOFT. THE POSITION OF HIGH PRESSURE COME DAWN SUN MRNG WILL NOT BE IDEAL FOR RADIATIONAL COOLING...BUT IT WILL BE A CHILLY NIGHT. 40S WILL BE COMMON FOR MINIMUM TEMPS WITH UPR 30S ACR DEEPER MTN VALLEYS AND N OF I-80. IF THE ANTICYCLONE LOCATION SLOWS ITS EASTWARD ADVANCEMENT BY SIX HOURS THEN FROST ADVISORIES MAY BE NEEDED FOR PORTIONS OF OUR AREA. RETURN FLOW USHERS IN WARMER WEATHER SUNDAY INTO EARLY NEXT WEEK. THE ONE WEATHER SYSTEM TO SPEAK OF IS A MOISTURE STARVED COLD FRONT CROSSING SUN NGT INTO MON. ELECTED TO CONTINUE NO POPS FOR THIS BOUNDARY AS IT TRAVERSES. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... STRONG HEATING AND INSTABILITY HAS ALLOWED FOR THE DEVELOPMENT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. FOR NOW...MOST OF THE CONVECTION SEEMS TO BE FOCUSED OVER WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA...WITH ONLY ONE LINE OF WEAKENING STORMS OVER EASTERN OHIO. WITH THIS IN MIND...OPTED TO KEEP AT LEAST A VCTS MENTION EVERYWHERE BUT ADDED A FEW HOURS OF TSRA OVER SW PA WHERE THERE IS BETTER CONFIDENCE IN THUNDER AND MVFR RESTRICTIONS. OF COURSE...RESTRICTIONS ARE LIKELY TO BE WORSE IF A SITE IS DIRECTLY IMPACTED BY A THUNDERSTORM...WITH PLENTY OF LOW LEVEL MOISTURE PRESENT FOR DECENT RAIN RATES. SHOWERS AND THUNDERSTORMS SHOULD BE MAINLY DIURNAL IN NATURE...DISSIPATING AFTER SUNSET. WILL CLEAR THINGS OUT FOR A PERIOD EVERYWHERE BEFORE BRINGING BACK IN SOME FOG. THIS WILL BE GREATLY IMPACTED BY THE AMOUNT OF CLOUD COVER THAT IS PRESENT AND WIND SPEEDS BUT CONSIDERING THE HIGH DEWPOINTS...THINK THAT AT LEAST MVFR FOG COULD BE EXPERIENCED EVERYWHERE. THE COLD FRONT MAKES IT/S APPROACH BY THURSDAY MORNING. HAVE ADDED SHRA TO THE TAF SITES AND MAINTAINED RESTRICTIONS UP NORTH WHERE THE FRONT SHOULD ENTER FIRST. THEN TRIED TO TIME THE ONSET OF PRECIP EVERYWHERE. THUNDERSTORMS ARE LIKELY AGAIN...ESPECIALLY AT THE EASTERNMOST SITES THAT HAVE THE LONGEST CHANCE FOR HEATING. BUT SINCE THIS IS AT THE END OF THE TAF PERIOD...LEFT TSRA OUT FOR NOW. .OUTLOOK.../THURSDAY NIGHT THROUGH SUNDAY/... RESTRICTIONS MAY CONTINUE WITH THE PASSAGE OF THE COLD FRONT AND WITH NORTHWEST FLOW BEHIND THE SYSTEM FRIDAY. GENERAL VFR IS ANTICIPATED FOR THE WEEKEND. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && SYNOPSIS...98 NEAR TERM...98 SHORT TERM...98 LONG TERM...98 AVIATION...34
Hazardous weather outlook, Sep 11, 3:23 AM EDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 323 AM EDT WED SEP 11 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-120730- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 323 AM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SLOW MOVING THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON. LOCALIZED FLASH FLOODING MAY BE POSSIBLE WITH THESE STORMS...PARTICULARLY IN URBAN AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY. THERE IS A SMALL CHANCE THAT THUNDERSTORMS ALONG THIS FRONT MAY BECOME CAPABLE OF LARGE HAIL OR A FEW DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 11, 4:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG CHESWICK 40.54N 79.81W
09/11/2013 ALLEGHENY PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1302745
98Special weather statement, Sep 11, 4:03 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT WED SEP 11 2013
PAZ073-112045-
WESTMORELAND PA-
403 PM EDT WED SEP 11 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WESTMORELAND
COUNTY...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
DELMONT...MOVING EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.
LOCATIONS IMPACTED INCLUDE...
DELMONT...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4043 7937 4040 7957 4048 7961 4054 7950
4053 7949 4054 7948 4054 7946 4053 7945
4052 7946 4049 7946 4049 7943 4047 7942
4047 7940Local storm report, Sep 11, 4:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD 1 WNW WILKINSBURG 40.45N 79.89W
09/11/2013 ALLEGHENY PA 911 CALL CENTER
TWO FEET OF WATER ON THE INTERSECTION OF N BRADDOCK
AVENUE AND MEADE STREET
&&
EVENT NUMBER PBZ1302746
98Local storm report, Sep 11, 4:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD SPRINGDALE 40.54N 79.78W
09/11/2013 ALLEGHENY PA 911 CALL CENTER
FOUR FEET OF WATER ALONG RAILROAD STREET
&&
EVENT NUMBER PBZ1302747
98Local storm report, Sep 11, 4:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
416 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD 2 S BLAWNOX 40.47N 79.86W
09/11/2013 ALLEGHENY PA 911 CALL CENTER
VERONA ROAD CLOSED
&&
EVENT NUMBER PBZ1302748
98Special weather statement, Sep 11, 4:19 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 419 PM EDT WED SEP 11 2013 PAZ020-112115- BEAVER PA- 419 PM EDT WED SEP 11 2013 ...THUNDERSTORMS WITH HEAVY RAIN AFFECTING CENTRAL BEAVER COUNTY... AT 417 PM EDT...THUNDERSTORMS WERE LOCATED 4 MILES SOUTH OF DARLINGTON...MOVING EAST AT 5 MPH. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS. LOCATIONS IMPACTED INCLUDE... BEAVER FALLS... PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4081 8037 4074 8031 4071 8050 4077 8052
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 1:10 PM EDT | Special Weather Statement | PBZ | Fayette, Greene | 50 min |
| Sep 11, 1:23 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| Sep 11, 2:20 PM EDT | Special Weather Statement | PBZ | Fayette | 25 min |
| Sep 11, 2:46 PM EDT | Special Weather Statement | PBZ | Armstrong | 29 min |
| Sep 11, 3:08 PM EDT | Special Weather Statement | PBZ | Allegheny | 22 min |
| Sep 11, 3:17 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Butler | 3 hr |
| Sep 11, 3:31 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 44 min |
| Sep 11, 3:41 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Sep 11, 4:03 PM EDT | Special Weather Statement | PBZ | Westmoreland | 42 min |
| Sep 11, 4:19 PM EDT | Special Weather Statement | PBZ | Beaver | 56 min |
| Sep 11, 4:30 PM EDT | Special Weather Statement | PBZ | Mercer | 45 min |
| Sep 11, 4:32 PM EDT | Special Weather Statement | PBZ | Mercer | 58 min |
| Sep 11, 5:01 PM EDT | Areal Flood Advisory | PBZ | Mercer | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.